Follow
O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
Verified email at uu.nl
Title
Cited by
Cited by
Year
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28 (4), 365-382, 1990
46731990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
38622000
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
17422012
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
15912014
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the royal society interface 7 (47), 873-885, 2010
14782010
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2013
7652013
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of mathematical biology 6 (2), 109-130, 1978
4731978
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4641995
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3362006
A beginners guide to adaptive dynamics
O Diekmann, A Margheri, C Rebelo, F Zanolin
Summer school on mathematical biology, 63-100, 2002
3362002
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28 (5), 529-565, 1990
3211990
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
2791979
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19 (2), 227-248, 1984
2571984
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
2522005
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43 (2), 157-189, 2001
2342001
On the formulation and analysis of general deterministic structured population models I. Linear theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36 (4), 349-388, 1998
2041998
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
2041992
When does evolution optimise?
JAJ Metz, SD Mylius, O Diekmann
IR-08-013, 2008
2032008
Can a species keep pace with a shifting climate?
H Berestycki, O Diekmann, CJ Nagelkerke, PA Zegeling
Bulletin of mathematical biology 71 (2), 399-429, 2009
1862009
Steady-state analysis of structured population models
O Diekmann, M Gyllenberg, JAJ Metz
Theoretical population biology 63 (4), 309-338, 2003
1772003
The system can't perform the operation now. Try again later.
Articles 1–20